# SDR 99ZZZX578

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12944
- Make and model: Cessna 172M
- Aircraft serial: 17262390
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105309
- Condition: Frayed
- Location: Elevator
- Part time: 8,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND THE UP ELEVATOR CABLE FRAYED AFTER REMOVING THE PULLEY FOR REPLACEMENT.
